| Catalog Number |
51-107150 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/29/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign, event occurred in japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that damaged sterile packaging was identified for product held in stock.The damage was observed during inspection of circulated items, where the sterile pouch was found compromised.There was no patient involvement.Attempts have been made, and no further information has been provided.